# SDR 95ZZZY0997

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N722MB
- Make and model: Bolkms BO105CBS
- Aircraft serial: 754
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: DK040
- Condition: Defective
- Location: Oil Press
- Part time: 295 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH READINGS. REPLACED WITH NEW UNIT(S), CORRECTED PROBLEM.
